Acta Mathematica Hungarica

, Volume 62, Issue 3–4, pp 349–362 | Cite as

New answers to Problem 24 of P. Turán

  • Y. G. Shi


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    P. Turán, On some open problems of approximation theory,J. Approx. Theory,29 (1980), 23–85.Google Scholar
  2. [2]
    P. Vértesi, Two problems of P. Turán, inStudies in Pure Mathematics, Birkhauser (Basel-Boston, Mass., 1983), 743–750.Google Scholar
  3. [3]
    Y. G. Shi, An affirmative answer to Problem 24 of P. Turán,Science in China (Series A),34 (1991), 1320–1328.Google Scholar
  4. [4]
    Y. G. Shi, On problem 24 of P. Turán, III, submitted toJ. Approx Theory.Google Scholar
  5. [5]
    Y. G. Shi, Comparison of Hermite-Fejér interpolation and Lagrange interpolation,Chinese Journal of Contemporary Mathematics,13 (1992), 215–222.Google Scholar
  6. [6]
    G. G. Lorentz,Approximation of Functions, Holt, Rinehart and Winston (New York, 1966).Google Scholar

Copyright information

© Akadémiai Kiadó 1993

Authors and Affiliations

  • Y. G. Shi
    • 1
  1. 1.Computing CenterChinese Academy of SciencesBeijingP. R. China

Personalised recommendations